# SDR ASAA2015081212863

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 44,606 hours, 17,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS INOPERATIVE ROWS 10 DEF & 30 DEF.  ACFT GROUNDED.  REPLACED THE LAMPS AND TESTED IAW MM 33-51-00-960-801.  OPS NORMAL.
